×

zbMATH — the first resource for mathematics

On a problem with a displacement for a partial differential equation. (Russian. English summary) Zbl 1413.35344
Summary: The unique solvability of the problem with the generalized operators of fractional integro-differentiation in the boundary condition is investigated for the mixed type equation. The uniqueness theorem for the nonlocal problem is proved. The proof of existence of the problem solution is reduced to the demonstration of solvability of Fredholm integral equation of the second kind.
MSC:
35M12 Boundary value problems for PDEs of mixed type
35M10 PDEs of mixed type
35R11 Fractional partial differential equations
35A02 Uniqueness problems for PDEs: global uniqueness, local uniqueness, non-uniqueness
PDF BibTeX XML Cite
Full Text: DOI MNR
References:
[1] [1] S. G. Samko, A. A. Kilbas, O. I. Marichev, Integrals and derivatives of fractional order and some of their applications, Nauka i Tekhnika, Minsk, 1987, 688 pp. · Zbl 0617.26004
[2] [2] A. N. Kochubei, “Fractional-order diffusion”, Differ. Equ., 26:4 (1990), 485–492 · Zbl 0729.35064
[3] [3] A. A. Kilbas, O. A. Repin, “An analog of the Bitsadze-Samarskiǐ problem for a mixed type equation with a fractional derivative”, Differ. Equ., 39:5 (2003), 674–680 · Zbl 1065.35206
[4] [4] A. V. Pskhu, Partial differential equations of fractional order, Nauka, Moscow, 2005, 199 pp. · Zbl 1193.35245
[5] [5] Z. A. Nakhusheva, Non-local boundary value problems for the main and mixed types of differential equations, KBNTs RAN, Nalchik, 2011, 196 pp.
[6] [6] V. A. Nakhusheva, Differential equations of mathematical models of nonlocal processes, Nauka, Moscow, 2006, 173 pp. · Zbl 1152.35002
[7] [7] M. Saigo, “A remark on integral operators involving the Gauss hypergeometric functions”, Math. Rep. College General Educ., Kyushu Univ., 11:2 (1978), 135–143 · Zbl 0399.45022
[8] [8] A. Erdélyi, W. Magnus F. Oberhettinger, F. G. Tricomi, Higher transcendental functions, v. 3, McGraw-Hill, New York, 1955, xii+292 pp. · Zbl 0064.06302
[9] [9] M. M. Smirnov, Equations of mixed type, Nauka, Moscow, 1970, 295 pp.
[10] [10] F. G. Tricomi, Equazioni a derivate parziali, Edizioni Cremonese, Rome, 1957, xii+392 pp. · Zbl 0086.29501
[11] [11] O. A. Repin, S. K. Kumykova, “On a boundary value problem with shift for an equation of mixed type in an unbounded domain”, Differ. Equ., 48:8 (2012), 1127–1136 · Zbl 1260.35080
[12] [12] A. A. Kilbas, O. A. Repin, “A non-local problem for the equation of mixed type with the partial Riemann–Liouvile fractional derivative and generalized integro-differentiation operators in boundary condition”, Tr. Inst. Mat., Minsk, 12:2 (2004), 75–81
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.